2 doctors weighed in:

Can I get breathing problems / asthma from the oral contraceptive pill?

2 doctors weighed in

In brief: See below

Unless you are having a reaction, no.

In brief: See below

Unless you are having a reaction, no.
Dr. Anthony LaBarbera
Dr. Anthony LaBarbera
Thank
1 comment
Dr. Nancy Mellow
Usually, no, unless you have an allergic reaction. Rarely, women with asthma can experience increased symptoms with hormonal changes (for example, during their premenstrual phase every month or during pregnancy). Women like this might notice a difference in their asthma control on an oral contraceptive. If you have breathing problems for the first time on the pill, make sure you see your physician immediately.
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
23 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors